# SDR PNSA060807

- Difficulty date: August 15, 2006
- Submitted: August 18, 2006
- Operation: Air carrier
- Aircraft: N9820F
- Make and model: Cessna 208B
- Aircraft serial: 208B0410
- Aircraft time: 8,116 hours, 14,917 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Alternator
- Part number: 99105922
- Condition: Failed
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, H
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FROM DLG TO TOG, STANDBY ALTERNATOR WARNING LIGHT ILLUMINATED.  PILOT RETURNED TO DLG WHERE MAINTENANCE REPLACED STANDBY ALTERNATOR AND RETURNED AIRCRAFT TO SERVICE.
